MathSciNet Relay Station
MathSciNet bibliographic data
MR2439197 14F35 (14F42 18G55 55P60)
Riou, Joël Catégorie homotopique stable d'un site suspendu avec intervalle. (French) [The stable homotopy category of a hanging site with interval] Bull. Soc. Math. France 135 (2007), no. 4, 495–547.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement